Jump to content
CrazyBoards.org

aggierose

Member
  • Content Count

    8
  • Joined

  • Last visited

About aggierose

  • Rank
    Member
  1. I've been on it for about a year now. I am also starting to notice something else that is weird. I take effecxor twice a day, so basically about every 12 hours. I swear I start to feel withdrawals about 9 hours after I take it. This is something that started about 2 months ago. I'm familiar with the terrible withdrawals from these drugs and it feels the same. I have no idea why this would be happening though.
  2. Effexor has completely killed my sex drive. It's to the point that sex disgusts me. This is not good for my marriage. Is this a mornal side effect? I take 100mg 2x/day.
  3. What exactly happens when a med causes you to "go manic"?
  4. I've been on Effexor for about 2 months, but only on the full dose for about 3-4 weeks. I take 75mg twice a day. I feel better on this drug than I've felt in years. It has really helped me with my depression and my anxiety. I haven't noticed any side effects at all. No tiredness, no sexual side effects, nothing. Except insomnia. I can't sleep to save my life. I can usually fall asleep easily but I will wake up within an hour and won't be able to sleep the rest of the night. Is this normal with Effexor? I really don't want to switch meds because it seems to be working so well for me but I don'
  5. Celexa wasn't working for me so my Dr switched me to Effexor. He has me taking 1/2 tablet once a day for 2 weeks, then 1 tablet once a day for 2 weeks, then 1 tablet twice a day. Is this normal? I only have experience with a couple of antidepressants and none of them required that I slowly increase the dose. He also prescribed Buspar, but I'm going to wait to start it after I know how Effexor works for me. (My Dr is ok with this). Has anyone had great success with buspar for depression and panic attacks?
  6. I'm curious what the success rate is as well as how it works. Is it just another anti depressant, or is it intended to be taken with an antidepressant? What are the most common side effects? I don't feel like my celexa is working too well for me. When I go back to my Dr I want to talk to him about adding either Wellbutrin or Abilify to the mix.
  7. I've been on 20mg/day Celexa for about 6 weeks now. About 2 weeks after I started it I noticed so much stress and tension in my shoulders and neck. I constantly notice it and have to make myself relax those muscles. My shoulders are usually raised by a couple of inches when I notice it. I even wake up at night because of it. I've never had this happen before. Is this a normal side effect of Celexa?
  8. I suffer from major depression and panic attacks. My Dr started me on 20mg of celexa 5 weeks ago. I felt quite a bit better and finally had a little bit of hope. Several days ago, I seemed to go back to my severely depressed self overnight and I've remained in this state since. Is it normal for a medicine to just stop working? Could this mean that I just need a higher dose or a completely different medicine? My Dr said I would see the complete effects of the medicine within 6 weeks and I'm almost at that point (only a few days away). I'd love to hear what others have experienced.
×
×
  • Create New...